International Journal of Scientific and Research Publications

IJSRP, Volume 10, Issue 4, April 2020 Edition [ISSN 2250-3153]


Mathematical Models for the Coronavirus Disease (Covid-19) Pandemic
      Epimaco A. Cabanlit, Jr, Elsie M Cabanlit, Steiltjes M. Cabanlit, Roxan Eve M. Cabanlit
Abstract: This paper presents mathematical models on the growth of the number of cases infected by the Covid-19 virus and the number of deaths caused by the Covid-19 virus. Four models are being considered, the linear, quadratic, cubic and the exponential. Analysis shows that the exponential function is the appropriate model for this pandemic. Forecasted results are very alarming. This can result to human extinction. Moreover, we recommend our humble tangible solutions for the control and to minimize the number of incidents.

Reference this Research Paper (copy & paste below code):

Epimaco A. Cabanlit, Jr, Elsie M Cabanlit, Steiltjes M. Cabanlit, Roxan Eve M. Cabanlit (2020); Mathematical Models for the Coronavirus Disease (Covid-19) Pandemic; International Journal of Scientific and Research Publications (IJSRP) 10(04) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.10.04.2020.p10082
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.